Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hopf subalgebras of pointed Hopf algebras
and applications


Author: D. Stefan
Journal: Proc. Amer. Math. Soc. 125 (1997), 3191-3193
MSC (1991): Primary 16W30
DOI: https://doi.org/10.1090/S0002-9939-97-04143-9
MathSciNet review: 1423335
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct certain Hopf subalgebras of a pointed Hopf algebra over a field of characteristic 0. Some applications are given in the case of Hopf algebras of dimension 6, $p^2$ and $pq$, where $p$ and $q$ are different prime numbers.


References [Enhancements On Off] (What's this?)

  • 1. A. Masuoka, Semisimple Hopf algebras of dimension 6 and 8, Israel J. Math. (to appear).
  • 2. S. Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics, Vol. 82, Amer. Math. Soc., Providence, RI, 1993. MR 94i:16019
  • 3. D. Radford, On Kauffman's knot invariants arising from finite-dimensional Hopf algebras, Advances in Hopf Algebras, Lecture Notes in Pure and Applied Mathematics, vol. 158, Marcel Dekker, New York, 1994. MR 96g:57013
  • 4. R. Williams, Ph.D. thesis (unpublished), Florida State University, 1988.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30


Additional Information

D. Stefan
Affiliation: Facultatea de Matematică, Universitatea Bucureşti, Str. Academiei 14, RO-70109 Bucharest 1, Romania
Email: dstefan@al.math.unibuc.ro

DOI: https://doi.org/10.1090/S0002-9939-97-04143-9
Keywords: Hopf algebras
Received by editor(s): December 4, 1995
Received by editor(s) in revised form: June 10, 1996
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society